I have ran out of refills and called my doctors repeatedly to get a prescription for my medication. I had a complete thyroidectomy in 2010 and been on 150-200mg every since. How dangerous is this for me to be worth it for this amount of time and what are the symptoms to watch for. I am awaiting a call back from my doctor still to call the medication in to my pharmacy. I am extremely dizzy and have a terrible headache for the last two days and feel confusion as well at times. Thanks so much
I had my whole thyroid removed and my doctor told me that don’t stress if I miss my medicine sometimes. She said I could technically take all 7 of them one day for the week. But she recommends I not do that. However I did go two days of not taking if and i was extremly nauseous. Have you tried calling the pharmacy. Sometimes they will prescribe you some until you can get a hold of your doctor.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2018 • 7 answers
Updated 4 Jan 2015 • 1 answer
Synthroid - I was getting hives when I was taking sythroid, so my doctor told me to stop, I stopped?
Updated 31 Jul 2018 • 4 answers
Updated 12 Aug 2014 • 1 answer
Hi! I had a full thyroidectomy about 6 weeks ago and I was put on levothyroxine 150 and I still have
Updated 29 Nov 2018 • 2 answers